Log in
Endometriosis UK
42,112 members35,726 posts

True accounts of Zoladex effects

I’m having the most irrational thoughts and like I’ve almost forgotten who I am?

I’m worrying about things that I’ve never lost sleep over before and now it’s like the world is ending.

I feel negative thoughts are controlling me.

Please tell me some of you have experienced the same? X

5 Replies
oldestnewest

Have you spoken with your GP? I started taking HRT with zoladex which really helped me. Have you got friends or family you can talk to?

Reply

Hello again, really sorry to hear that you are still feeling so off after your Zoladex treatment. Have you managed to speak to your GP or Specialist yet? For some women GnRH Analogues like Zoladex can have a very detrimental effect on their mood - causing exactly the type of feelings you are describing. It should improve over time as Zoladex wears off and your sereronin and dopamine levels are able to return to normal, but until they do it can be horrendous coping alone while feeling like this. Has your GP Surgery got a counsellor - one you can show the mood side effect safety warnings to who can help you with relaxation and help you challenge the negative thoughts until your hormone levels stabilise?

The way you describe feeling can be a side effect of Zoladex treatment and it is your GP and your prescribing Specialist’s job to help you cope with any and all of the side effects you experience while undergoing that treatment. Sometimes you have to be very persistent, but because Zoladex is known to cause potentially quite severe mood changes your GP and Specialists should be providing you with whatever emotional support you need to cope with those side effects. Please don’t get disheartened - persevere until you secure adequate and appropriate emotional support. It will help you get back to feeling like yourself much quicker if you can secure the right support.

x X x

Reply

Yes, I 100% experienced the same on Zoladex and I was a bit against taking HRT (putting something else in my body!) at the time so I decided to go off it before it ruined my life.

I really struggled with the mental side effects on Zoladex (way more than the physical ones) and admitted that to myself quite late on because I would be fine. It’s quite scary how a medication can change you so much.

Do what’s right for you. Stay strong x

Reply

I just feel weird lol- that’s the only way I can describe it... like I’m floating...

I went to bed at 9.30 last night and got up at 7. Although it was a broken sleep I did sleep and I feel worse than I did yesterday!!!

I just don’t know what’s wrong with me x

Reply

I know the feeling - I felt beyond tired, I guess it was a feeling of exhaustion aaallll the tiiime. It only improved for me once stopping Zoladex.

Perhaps speak to your doctor about whether HRT would improve that feeling or if it’s just how you’re reacting Zoladex? X

Reply

You may also like...